# SDR WX0A2022022574009

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 45,960 hours, 29,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A/C WAKE UP FOUND FWD FA MEGA PHONE INOP (LOUD SQUEALS) WATER CAME OUT OF UNIT / REMOVED AND REPLACED FWD MEGA PHONE REF AMM 25-60-00 OPS CHECK GOOD"
